MathSciNet Relay Station
MathSciNet bibliographic data
MR1350701 (96i:42021) 42C15 (94A11)
Daubechies, Ingrid; Landau, H. J.; Landau, Zeph Gabor time-frequency lattices and the Wexler-Raz identity. J. Fourier Anal. Appl. 1 (1995), no. 4, 437–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement